Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ativan and PML
Oct 17, 2006

I have been told by several doctors that there is no interaction between my Atripla and Ativan. But could the Ativan be bad for my PML? I take 3 pills a day, 2 mg each. Thanks!

Response from Dr. Conway

Your doctors are correct that there is no significant interaction between Atripla and Ativan. However, Ativan is only meant for short term use as a sedative and anxiety drug. Its use in the long-term will only serve to create an addiction and to cloud your mind, reducing your ability to think clearly. Overall, this would be very bad for your PML, which may already be affecting your judgement and your thought processes.



Previous
Worried about Brother
Next
Is this early HIV symptoms? Please answer.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement